# SDR 2001UALA02038

- Difficulty date: September 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 70,573 hours, 17,849 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH LONG CRACK WITH CORROSION BUBBLE AT STA 593 + STRINGER 38L. MAJOR REPAIR ACCOMPLISHED.  REPLACE BOTH THE EXISTING REPAIR DOUBLER AND NEW REPAIR DOUBLER WITH A ONE PIECE REPAIR.
